MAUDE Adverse Event Report: SMITH & NEPHEW, INC. RFB,CONTROL UNIT, DYONICS 25; ARTHROSCOPE

SMITH & NEPHEW, INC. RFB,CONTROL UNIT, DYONICS 25; ARTHROSCOPE
Model Number 7211010F
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that during a shoulder arthroscopy procedure, the calibration on the dyonics control unit was not holding at the proper set pressure level.The pump was running too high and could not be corrected.The procedure was successfully completed without surgical delay using a back-up device.No patient complications were reported.
 
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).H3, h6: the reported device was received for evaluation.It was determined the device didn¿t contribute to the reported event.A visual inspection was performed on the exterior of product and no physical damage was observed.Product passed all functional tests.No problem found.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The complaint was not confirmed.Factors which could have contributed to the reported event include a failure of a concomitant device.Please refer to the operations/service manual for troubleshooting guidance if poor or erratic pressure performance is observed.No containment or corrective actions are recommended at this time.

Brand Name
RFB,CONTROL UNIT, DYONICS 25
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
Manufacturer (Section G)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key14466562
Report Number1643264-2022-00173
Device Sequence Number11937021
Product Code HRX
UDI-Device Identifier03596010643827
UDI-Public03596010643827
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K051326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7211010F
Device Catalogue Number7211010F
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer06/09/2022
Initial Report FDA Received Date05/21/2022
Supplement Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown